Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Rational equivariant cohomology theories with toral support

J P C Greenlees

Algebraic & Geometric Topology 16 (2016) 1953–2019
Abstract

For an arbitrary compact Lie group G, we describe a model for rational G–spectra with toral geometric isotropy and show that there is a convergent Adams spectral sequence based on it. The contribution from geometric isotropy at a subgroup K of the maximal torus of G is captured by a module over H(BWGe(K)) with an action of π0(WG(K)), where WGe(K) is the identity component of WG(K) = NG(K)K.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 34.200.236.68 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
rational equivariant spectra, algebraic models, Adams spectral sequence, reduction to torus normalizer
Mathematical Subject Classification 2010
Primary: 55N91, 55P42, 55P91
Secondary: 55P92, 55T15
References
Publication
Received: 15 January 2015
Revised: 29 October 2015
Accepted: 6 November 2015
Published: 12 September 2016
Authors
J P C Greenlees
School of Mathematics and Statistics
University of Sheffield
Hicks Building
Sheffield S3 7RH
United Kingdom